Show simple item record

Ohraničená řešení zpožděných dynamických rovnic na časových škálách

dc.contributor.authorDiblík, Josefcs
dc.contributor.authorVítovec, Jiřícs
dc.date.accessioned2019-02-13T11:57:32Z
dc.date.available2019-02-13T11:57:32Z
dc.date.issued2012-10-24cs
dc.identifier.citationAdvances in Difference Equations. 2012, vol. 2012, issue 1, p. 1-9.en
dc.identifier.issn1687-1847cs
dc.identifier.other96019cs
dc.identifier.urihttp://hdl.handle.net/11012/137958
dc.description.abstractIn this paper we discuss the asymptotic behavior of solutions of a delay dynamic equation $$y^{\Delta}(t)=f(t,y(\tau(t)))$$ where $f\colon\mathbb{T}\times\mathbb{R}\rightarrow\mathbb{R}$, \tau\colon\T\rightarrow \T$ is a delay function and $\mathbb{T}$ is a time scale. We formulate a principle which gives the guarantee that the graph of at least one solution of above mentioned equation stays in the prescribed domain. This principle uses the idea of the retraction method and is a suitable tool for investigating the asymptotic behavior of solutions of dynamic equations. This is illustrated by an example.en
dc.description.abstractIn this paper we discuss the asymptotic behavior of solutions of a delay dynamic equation $$y^{\Delta}(t)=f(t,y(\tau(t)))$$ where $f\colon\mathbb{T}\times\mathbb{R}\rightarrow\mathbb{R}$, \tau\colon\T\rightarrow \T$ is a delay function and $\mathbb{T}$ is a time scale. We formulate a principle which gives the guarantee that the graph of at least one solution of above mentioned equation stays in the prescribed domain. This principle uses the idea of the retraction method and is a suitable tool for investigating the asymptotic behavior of solutions of dynamic equations. This is illustrated by an example.cs
dc.formattextcs
dc.format.extent1-9cs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherSpringer Naturecs
dc.relation.ispartofAdvances in Difference Equationscs
dc.relation.urihttps://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-183cs
dc.rightsCreative Commons Attribution 2.0 Genericcs
dc.rights.urihttp://creativecommons.org/licenses/by/2.0/cs
dc.subjectAsymptotic behavioren
dc.subjectdelay dynamic equationen
dc.subjecttime scale.en
dc.subjectAsymptotic behavior
dc.subjectdelay dynamic equation
dc.subjecttime scale.
dc.titleBounded solutions of delay dynamic equations on time scalesen
dc.title.alternativeOhraničená řešení zpožděných dynamických rovnic na časových škáláchcs
thesis.grantorVysoké učení technické v Brně. Fakulta elektrotechniky a komunikačních technologií. Ústav matematikycs
thesis.grantorVysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometriecs
sync.item.dbidVAV-96019en
sync.item.dbtypeVAVen
sync.item.insts2019.06.17 10:23:32en
sync.item.modts2019.05.18 00:33:13en
dc.coverage.issue1cs
dc.coverage.volume2012cs
dc.identifier.doi10.1186/1687-1847-2012-183cs
dc.rights.accessopenAccesscs
dc.rights.sherpahttp://www.sherpa.ac.uk/romeo/issn/1687-1847/cs
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 2.0 Generic
Except where otherwise noted, this item's license is described as Creative Commons Attribution 2.0 Generic